# SDR AALA201905219021

- Difficulty date: May 19, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N204UW
- Make and model: Boeing 757-23N
- Aircraft serial: 30886
- Aircraft time: 59,322 hours, 16,685 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 149N577057
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED BRACKET IN THE LEFT HAND MAIN LANDING GEAR WHEEL WELL ON THE FORWARD END OUTBOARD SIDE. REPLACED BRACKET PER SRM 51-40-02-OG.
